# SDR SWIA201438127

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 40,947 hours, 36,720 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ALL THREE INDICATORS STAYED ON AND GREEN.  PARKING BRAKE SHUTOFF VALVE CAUTION MESSAGE AND ANTI SKID OUTBOARD CAUTION MESSAGE DISPLAYED AND WENT AWAY WHEN GEAR LEVER SELECTED BACK TO DOWN.  FOUND LANDING GEAR CONTROL HANDLE TO BE FAULTY.  WAS ABLE TO DUPLICATE 3 INDICATIONS AND GEAR NOT RETRACTING.  R & R LANDING GEAR CONTROL HANDLE IAW AMM.  PERFORMED MULTIPLE GEAR EXTENSIONS AND RETRACTIONS.  OPS CHECK GOOD.
